# SDR CAL950942

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Anti-Skid System
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

EWR - FLT 0293 - LOW SPEED TAKEOFF ABORT.  SUPPLEMENT - TAKEOFF WAS ABORTED DUE TO A LOUD POPPING NOISE FOLLOWED BY A JOLT.  THE ANTI-SKID SYSTEM WAS TROUBLESHOT AND ALL ANTI-SKID VALVES CHECKED GOOD.  MAINTENANCE FOUND THE RT ANTI-SKID TRANSDUCER CONNECTOR PINS PULLED.  THE CONNECTOR WAS RE-PINNED.  THE LT INBD ANTI-SKID TRANSDUCER HAD PIN NR 4 PUSHED BACK.  THE PIN WAS RE-SECURED.  THE ANTI-SKID SYSTEM FUNCTIONED NORMALLY.  (X)
